# SDR SWIA971416

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Engine: Pwa PW118
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 16321
- Condition: Failed
- Location: Rt Engine Inlet
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE AIR INLET DEICE BOOT FAILED IN FLIGHT.  RETURNED TO PDX.  SHOP AIR TESTED GOOD FROM BOTH AIR INPUTS.  SWAPPED PRESSURE SWITCHES FROM LEFT TO RIGHT AND INSTALLED NEW TIMER FOR RIGHT INLET BOOT IAW MM 30-20-05.  OPS CHECKS GOOD ON GROUND.
